# SDR CA110516005

- Difficulty date: May 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,261 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3251 · Steering Unit
- Part: Steering Unit
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  THE CREW RECEIVED A STEERING FAILED MESSAGE AND THE ACFT WAS TOWED TO THE GATE NO FAULTS IN CMC.  A/C RESET, OPERATIONAL TEST OK.
